# SDR ASAA2017100522216

- Difficulty date: October 5, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,579 hours, 22,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 986.5 UPPER SURFACE CORRODED RBL 40 - 45.  ACFT GROUNDED.   FABRICATED, LOCATED, DRILLED, COUNTERSUNK, AND  DEBURRED A NEW TEE REPAIR IAW SRM 53-70-51-2R-4,  REPAIR 4.  INSTALLED THE NEW UPPER TEE REPAIR IAW SRM  53-70-51-2R-4, REPAIR 4 AND INSTALLED IAW SRM 51-40-02 AND  DRAWING 140A9870, REV B, SHEET 4,  DWG 147A5700,  REV -, SHEET 43.
